# SDR DALA2017062305029

- Difficulty date: June 12, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 89,937 hours, 12,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP NR 2 STATUS MESSAGE CAME ON, APPROX 20 MINUTES AFTER TAKE OFF.  MAINTENANCE FOUND AFT UPPER LOOP BAD AND REPLACED.   SYSTEM OPERATION IS NORMAL.
